Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Periodic solutions of the second order differential equations
with Lipschitzian condition

Author: Zaihong Wang
Journal: Proc. Amer. Math. Soc. 126 (1998), 2267-2276
MSC (1991): Primary 34C25; Secondary 34B15
MathSciNet review: 1487345
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove an infinity of periodic solutions to the periodically forced nonlinear Duffing equation $\ddot {x}+g(x)=p(t)$.

References [Enhancements On Off] (What's this?)

  • [1] D.E. Leach, On poincaré's perturbation theorem and a theorem of W.S.Loud, J. Diff. Eqs. 7 (1970), 34-53. MR 40:4539
  • [2] R. Reissig, Contraction mappings and periodically perturbed nonconservative systems, Atti Accad.Naz.Lincei (Rend.Cl.Sci) 58 (1975), 696-702.
  • [3] J. Mawhin, Recent trends in nonlinear boundary value problems, In: Proc. 7th Int. Conf. Nonlinear Oscillations(Berlin) (G. Schmidt, ed.), Akademie-Verlag, Berlin (1977), band 1, 51-70. MR 80b:58024
  • [4] P. Omari and F. Zanolin, A note on nonlinear oscillations at resonance, Acta Mathemata Sinica 3 (1987), 351-361. MR 89c:34039
  • [5] T. Ding, Nonlinear oscillations at a point of resonance, Scientia Sinica 9A (1982), 918-931. MR 84c:34058
  • [6] T. Ding, An infinite class of periodic solutions of periodically perturbed Duffing equation at resonance, Proc. Amer. Math. Soc. 86 (1982), 47-54. MR 83j:34041
  • [7] T. Ding, R. Iannacci and F. Zanolin, Existence and multiplicity results for periodic solutions of semilinear Duffing equation, J. Diff. Eqs. 105 (1993), 364-409. MR 94g:34060
  • [8] D. Qian, Time-maps and Duffing equations with resonance-acrossing, Scientia Sinica (Series A) (1993), 471-479.
  • [9] Hao Dunyuan and Ma Shiwang, Semilinear Duffing equations crossing resonance points, J. Diff. Eqs. 133 (1997), 98-116. MR 97j:34044
  • [10] W.Y.Ding, A generalization of the Poincaré-Birkhoff theorem, Proc. Amer. Math. Soc. 88 (1983), 341-346. MR 84f:54053

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34C25, 34B15

Retrieve articles in all journals with MSC (1991): 34C25, 34B15

Additional Information

Zaihong Wang
Affiliation: Department of Mathematics, Capital Normal University, Beijing 100037, China

Keywords: Periodic solution, Poincar\'{e}-Birkhoff twist theorem
Received by editor(s): December 10, 1996
Additional Notes: This project was supported by NSF of China.
Communicated by: Hal L. Smith
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society